# SDR CALA2025030702616

- Difficulty date: March 5, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N65832
- Make and model: Boeing 737924ER
- Aircraft serial: 44563
- Aircraft time: 34,331 hours, 12,511 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

RAMP REPORT ENG #2 BIRD STRIKE.   WITH EVIDENCE OF STRIKE ON INLET, BLADES, AND THRU CORE OF ENGINE, NO OTHER DAMAGE NOTED. CLEANED #2 ENGINE BIRD STRIKE PIECES FOUND EVIDENANCE OF BOOSTER INGESTION WILL REQUIRE BORESCOPE REF AMM 71-00-00-800-802-F00 REMOVED BORESCOPE PLUGS S4 AND S8 REF AMM 72-00-00-200-804-F00 INSPECTED #2 ENGINE INLET AND EXHAUST STEPS 2. G. (2) THROUGH REF AMM 71-00-00-800-802-F00 NO DAMAGE FOUND SHOULD SAY INSPECTED #2 ENGINE INLET AND EXHAUST STEPS 2. G. (2) THROUGH (12) REF AMM 71-00-00-800-802-F00 NO DAMAGE FOUND REMOVED  BORESCOPE PLUG S1 REF AMM 72-00-00-200-804-F00 AND 2 EA. COMBUSTION BORESCOPE PLAUGS AT 3 AND 9 OCLOCK POSITION REF AMM 72-00-00-200-805-F00 INFO UPDATE THE TWO COMBUSTION BORESCOPE PLUGS THAT WERE REMOVED AT THE 3 AND 9 OCLOCK POSITION WERE PLUG NUMBERS S13 AND S15 REF AMM 72-00-00-200-805-F00 #2 ENGINE NEEDS BORESCOPED DUE TO BIRDSTRIKE GOING DOWN CORE REF AMM 71-00-00-800-802-F00 #2 ENG BIRDSTRIKE BORO COMBUSTION CHAMBER INSPECTION C/W FOUND NO DAMAGE. NEED TO CONTINUE WITH WITH REMAINING BORESCOPE. C/W AMM 71-00-00-800-802-F00 STEP 2.G.(13)(A)2) PERFORMED BORESCOPE INSPECTION OF THE 1, 4, AND 8 HPC BLADES REF. AMM 72-00-00-200-804-F00. NO DAMAGE NOTED. INSTALLED BORESCOPE PLUGS 1, 4, 8 REF AMM 72-00-00-200-804-F00 INPERFORMED AMM 71-00-00 TEST 5 POWER ASSURANCE CHECK FOR #2 ENG. ALL INDICATIONS NORMAL. OPERATED ENG BLEED AND PACKS, NO SMELL DURING ENG RUN.
